Uniform homeomorphisms between Banach spaces
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), (1975-1976), Exposé no. 18, p. 1-6
@article{SAF_1975-1976____A14_0,
     author = {Enflo, P.},
     title = {Uniform homeomorphisms between Banach spaces},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1975-1976},
     note = {talk:18},
     pages = {1-6},
     zbl = {0341.46009},
     mrnumber = {477709},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1975-1976____A14_0}
}
Enflo, P. Uniform homeomorphisms between Banach spaces. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"),  (1975-1976), Exposé no. 18, pp. 1-6. http://www.numdam.org/item/SAF_1975-1976____A14_0/

[1] C. Bessaga, On topological classification of linear metric spaces, Fund. Math. 56 (1965) 251-288. | MR 178322 | Zbl 0138.37404

[2] C. Bessaga and A. Pełczynski, Selected topics in infinite-dimensional topology, Warszawa 1975. | Zbl 0304.57001

[3] P. Enflo, Uniform structures and square roots in topological groups, part II, Israel J. Math. 8 (1970) 253-272. | MR 263969 | Zbl 0214.28501

[4] P. Enflo, On the non-existence of uniform homeomorphisms between Lp-spaces, Ark. Mat. 8 (1969) 103-105. | MR 271719 | Zbl 0196.14002

[5] P. Enflo, On a problem of Smirnov, Ark. Mat. 8 (1969) 107-109. | MR 415576 | Zbl 0196.14003

[6] G. Henkin, Das Fehlen einer gleichmässigen Homömorphismus zwischen raümlichen glatten Funktionen von einer und von n Veränderlichen (n≽2), Mat. Sb. N. S. 74 (116) (1967) 595-607. | Zbl 0155.18501

[7] J. Lindenstrauss, On nonlinear projections in Banach spaces, Mich. Math. J. 11 (1964) 263-287. | MR 167821 | Zbl 0195.42803

[8] P. Mankiewisz, On Lipschitz mappings between Fréchet spaces, Studia Math. 41 (1972) 225-241. | MR 308724 | Zbl 0237.46004

[9] P. Mankiewisz, On the differentiability of Lipchitz mappings in Fréchet spaces, Studia Math. 45 (1973) 15-29. | MR 331055 | Zbl 0219.46006

[10] S. Mazur, Une remarque sur l'homéomorphie des champs fonctionnels, Studia Math. 1 (1929) 83-85. | JFM 55.0242.01

[11] M. Ribe, On uniformly homeomorphic normed spaces, to appear in Ark. Mat. | MR 440340 | Zbl 0389.46009